# SDR SWIA202054159

- Difficulty date: September 29, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 27,807 hours, 21,501 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ROW NR 14 WINDOW SCRATCHED AND CRAZED BEYOND LIMITS.  FILED CLOSED.  REMOVED AND REPLACED RT ROW NR 14 WINDOW, IAW TASK CARD.  NO LEAKS NOTED.
